Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Huntsville, AL

April 19, 2013Cullman County, Marshall County, Morgan County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Apr 19, 2013, 1:38 AM CDT for Cullman County, Marshall County, Morgan County, Alabama. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2013, 1:38 AM CDT (06:38 UTC)
Expired
Apr 19, 2013, 2:30 AM CDT
In force
52 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Cullman County, AL, Marshall County, AL, Morgan County, AL

The radar

The Birmingham radar (KBMX), 100 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 1:38 AM CDTTSTM WND DMG4 Ssw Hanceville, ALA TREE WAS BLOWN DOWN ON THE 7000 BLOCK OF HIGHWAY 91.
Apr 19, 1:52 AM CDTTSTM WND DMG5 E Cullman, ALA TREE WAS BLOWN DOWN IN THE GOLD RIDGE AREA ON CR 778.
Apr 19, 1:52 AM CDTTSTM WND DMG6 Nne Cullman, ALTWO TREES REPORTED DOWN IN THE GOLD RIDGE AREA ON CR 1422 AND CR 1605.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS54 KHUN 190638
SVRHUN
ALC043-095-103-190730-
/O.NEW.KHUN.SV.W.0049.130419T0638Z-130419T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
138 AM CDT FRI APR 19 2013

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
  WEST CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...
  SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 230 AM CDT

* AT 133 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES 
  SOUTH OF FALKVILLE TO 7 MILES WEST OF SMOKE RISE...OR ALONG A LINE 
  EXTENDING FROM 7 MILES NORTH OF CULLMAN TO 9 MILES NORTHWEST OF 
  WARRIOR...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CULLMAN...HANCEVILLE...GOOD HOPE...BAILEYTON...HOLLY POND...GARDEN 
  CITY...FAIRVIEW...EVA...SOUTH VINEMONT AND COLONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS. 
WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3433 8691 3443 8652 3426 8649 3425 8652
      3412 8660 3412 8663 3409 8666 3408 8670
      3405 8668 3406 8671 3403 8670 3395 8679
      3396 8682 3393 8686 3394 8688 3392 8689
      3391 8692 3387 8693 3386 8699
TIME...MOT...LOC 0633Z 249DEG 27KT 3428 8688 3387 8695 

$$

07
3 follow-up statements
870 
WWUS54 KHUN 190654
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
154 AM CDT FRI APR 19 2013

ALC043-095-103-190730-
/O.CON.KHUN.SV.W.0049.000000T0000Z-130419T0730Z/
MARSHALL AL-MORGAN AL-CULLMAN AL-
154 AM CDT FRI APR 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT 
FOR WEST CENTRAL MARSHALL...SOUTHEASTERN MORGAN AND EASTERN CULLMAN 
COUNTIES...

AT 148 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES 
SOUTHEAST OF FALKVILLE TO SMOKE RISE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...BAILEYTON...HOLLY POND...GARDEN CITY AND 
FAIRVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS. 
WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR

&&

LAT...LON 3402 8688 3430 8682 3443 8652 3426 8649
      3425 8652 3412 8661 3412 8663 3409 8666
      3408 8670 3405 8668 3406 8671 3403 8670
      3403 8672 3398 8676 3395 8679 3396 8682
      3394 8686
TIME...MOT...LOC 0648Z 249DEG 27KT 3432 8675 3391 8682 

$$

09
181 
WWUS54 KHUN 190718
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
218 AM CDT FRI APR 19 2013

ALC095-103-190726-
/O.CAN.KHUN.SV.W.0049.000000T0000Z-130419T0730Z/
MARSHALL AL-MORGAN AL-
218 AM CDT FRI APR 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MARSHALL AND 
SOUTHEASTERN MORGAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3396 8682 3414 8666 3430 8665 3430 8650
      3426 8649 3425 8652 3413 8660 3411 8665
      3409 8666 3409 8669 3408 8670 3408 8670
      3405 8668 3406 8671 3403 8670 3403 8672
      3395 8679
TIME...MOT...LOC 0716Z 249DEG 27KT 3439 8652 3398 8659 

$$

ALC043-190730-
/O.CON.KHUN.SV.W.0049.000000T0000Z-130419T0730Z/
CULLMAN AL-
218 AM CDT FRI APR 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT 
FOR EASTERN CULLMAN COUNTY...

AT 215 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ARAB TO 
CLEVELAND...OR ALONG A LINE EXTENDING FROM 14 MILES WEST OF 
GUNTERSVILLE TO 7 MILES WEST OF ONEONTA...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
BAILEYTON...HOLLY POND AND GARDEN CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS. 
WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR

&&

LAT...LON 3396 8682 3414 8666 3430 8665 3430 8650
      3426 8649 3425 8652 3413 8660 3411 8665
      3409 8666 3409 8669 3408 8670 3408 8670
      3405 8668 3406 8671 3403 8670 3403 8672
      3395 8679
TIME...MOT...LOC 0715Z 249DEG 27KT 3439 8652 3398 8659 

$$

07
671 
WWUS54 KHUN 190723
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
223 AM CDT FRI APR 19 2013

ALC043-190733-
/O.EXP.KHUN.SV.W.0049.000000T0000Z-130419T0730Z/
CULLMAN AL-
223 AM CDT FRI APR 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CULLMAN COUNTY WILL 
EXPIRE AT 230 AM CDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3396 8682 3414 8666 3430 8665 3430 8650
      3426 8649 3425 8652 3413 8660 3411 8665
      3409 8666 3409 8669 3408 8670 3408 8670
      3405 8668 3406 8671 3403 8670 3403 8672
      3395 8679
TIME...MOT...LOC 0723Z 249DEG 27KT 3439 8652 3398 8659 

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:33 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 19, 12:33 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1233 AM CDT FRI APR 19 2013

.UPDATE...
FOR 06Z TAFS

&&

.DISCUSSION...
/ISSUED 1135 PM CDT THU APR 18 2013/
PRESSURE FALLS AHEAD OF AND ALONG THE COLD FRONT (ALONG WITH SOME
MIXING OF THE MOMENTUM DOWNWARD FROM THE STRONG LLJ JUST ABOVE THE
SURFACE) HAVE RESULTED IN SFC WIND GUSTS INCREASING TO OR SLIGHTLY
ABOVE 35KTS. HIGHER ELEVATIONS MAY EXPERIENCE HIGHER WIND GUSTS UP TO
40KTS. THUS, HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE AREA THROUGH
5AM. THIS MAY BE CANCELED EARLY WITH THE FRONT/SQUALL LINE
ACCELERATION EASTWARD.

SL.77

&&

.AVIATION...
FOR 06Z TAFS...
A LINE OF SHOWERS AND THUNDERSTORMS IS MOVING ACROSS N AL/S MIDDLE
TN WHICH WILL DROP CONDITIONS TO IFR. A TEMPO GROUP HAS BEEN ADDED
FOR THE +TSRA AND WIND GUSTS (UP TO 40 KTS) EXPECTED WITH THE LINE
BTWN 06-08Z MAINLY FOR KHSV. KMSL MAY EXPERIENCE SIMILAR DROP IN
CONDITIONS BUT WITH +SHRA. AFTER 09-10Z CIGS SHOULD RISE TO MVFR WITH
A SLIGHT DECREASE IN WIND SPEEDS. CLOUD COVER SHOULD THEN BEGIN TO
SCATTER AFTER 16-17Z WITH A DECREASE IN WIND SPEED.

SL.77

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 5 AM CDT FRIDAY FOR ALZ001>010-016.

TN...WIND ADVISORY UNTIL 5 AM CDT FRIDAY FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 18, 9:36 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
936 PM CDT THU APR 18 2013

ALZ001>010-016-TNZ076-096-097-191100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
936 PM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A SQUALL LINE OF STRONG TO ISOLATED SEVERE THUNDERSTORMS IS EXPECTED
TO MOVE ACROSS THE AREA LATE TONIGHT. DAMAGING WINDS UP TO 60 MPH
WILL BE THE PRIMARY THREAT.

THE BEST TIMING OF SEVERE WEATHER WILL BE BETWEEN 10 PM AND 1 AM
OVER NORTHWEST ALABAMA...1 AM TO 4 AM ACROSS NORTH CENTRAL ALABAMA
AND 4 AM TO 7 AM OVER NORTHEAST ALABAMA AND PORTIONS OF SOUTHERN
MIDDLE TENNESSEE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ANOTHER COLD FRONT WILL APPROACH THE AREA BY THE BEGINNING OF NEXT
WEEK WITH THE CHANCE OF SHOWERS AND THUNDERSTORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE NEEDED LATE TONIGHT THROUGH EARLY FRIDAY MORNING.

In the hours before

Special weather statement, Apr 18, 10:35 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1035 PM CDT THU APR 18 2013

ALZ001>003-190415-
LAUDERDALE AL-COLBERT AL-FRANKLIN AL-
1035 PM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAUDERDALE...COLBERT AND
FRANKLIN COUNTIES UNTIL 1115 PM CDT...

AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING 10 MILES
NORTHEAST OF CORINTH TO 10 MILES NORTHEAST OF AMORY...AND MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RED BAY...CHEROKEE...VINA...HODGES AND WATERLOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3500 8771 3431 8774 3432 8817 3489 8810
      3492 8816 3501 8820
TIME...MOT...LOC 0329Z 246DEG 32KT 3500 8835 3411 8838

RSB
Special weather statement, Apr 18, 11:13 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1113 PM CDT THU APR 18 2013

ALZ001>004-190500-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-
1113 PM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE...WESTERN LAWRENCE...
COLBERT AND FRANKLIN COUNTIES UNTIL MIDNIGHT CDT...

AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES
SOUTHWEST OF WAYNESBORO TO 18 MILES WEST OF HALEYVILLE...AND MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...RUSSELLVILLE...TUSCUMBIA...
UNDERWOOD-PETERSVILLE...CHEROKEE...TOWN CREEK...KILLEN...PHIL
CAMPBELL...LITTLEVILLE...LEIGHTON...LEXINGTON...SAINT FLORIAN AND
HODGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3501 8800 3500 8736 3440 8736 3430 8756
      3432 8800
TIME...MOT...LOC 0411Z 233DEG 36KT 3511 8793 3421 8794

RSB
Special weather statement, Apr 18, 11:58 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1158 PM CDT THU APR 18 2013

ALZ001>005-007-190545-
MORGAN AL-LAUDERDALE AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-
LIMESTONE AL-
1158 PM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...EASTERN
LAUDERDALE...LAWRENCE...EASTERN COLBERT...EASTERN FRANKLIN AND
NORTHWESTERN LIMESTONE COUNTIES UNTIL 1245 AM CDT...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LORETTO TO
LEIGHTON TO HALEYVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOULTON...TRINITY...TOWN CREEK...ROGERSVILLE...KILLEN...LEIGHTON...
LEXINGTON...NORTH COURTLAND...COURTLAND...HILLSBORO...ELKMONT...
ANDERSON AND LESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3499 8693 3462 8701 3430 8711 3431 8768
      3500 8751
TIME...MOT...LOC 0457Z 270DEG 34KT 3515 8740 3462 8751 3428 8762

RSB
Special weather statement, Apr 19, 12:46 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1246 AM CDT FRI APR 19 2013

ALZ004>007-TNZ096-190630-
MADISON AL-MORGAN AL-LAWRENCE AL-LIMESTONE AL-LINCOLN TN-
1246 AM CDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...MORGAN...
EASTERN LAWRENCE...LIMESTONE AND WESTERN LINCOLN COUNTIES UNTIL 130
AM CDT...

AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF PULASKI TO 10 MILES SOUTH OF MOULTON MOVING EAST AT 50
MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...DECATUR...MADISON...ATHENS...HARTSELLE...FAYETTEVILLE...
MERIDIANVILLE...REDSTONE ARSENAL...HAZEL GREEN...HARVEST...TRINITY...
PRICEVILLE...FALKVILLE...ARDMORE...FLINT CITY...HILLSBORO...EVA...
ELKMONT...TRIANA AND SOMERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3432 8660 3430 8731 3500 8716 3499 8684
      3523 8683 3532 8653
TIME...MOT...LOC 0541Z 258DEG 42KT 3508 8709 3434 8725

07

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:35 PM CDTSpecial Weather StatementHUNColbert, Franklin40 min
Apr 18, 11:13 PM CDTSpecial Weather StatementHUNColbert, Franklin, Lauderdale47 min
Apr 18, 11:20 PM CDTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more5 hr
Apr 18, 11:58 PM CDTSpecial Weather StatementHUNLawrence, Limestone47 min
Apr 19, 12:46 AM CDTSpecial Weather StatementHUNLimestone, Morgan44 min
Apr 19, 1:17 AM CDTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan43 min
Apr 19, 1:39 AM CDTSevere Thunderstorm WarningHUNMadison36 min
Apr 19, 2:13 AM CDTSevere Thunderstorm WarningHUNJackson, Madison47 min
Apr 19, 2:30 AM CDTSpecial Weather StatementHUNDeKalb, Jackson, Marshall45 min
Apr 19, 2:38 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall52 min
Apr 19, 3:28 AM CDTSpecial Weather StatementHUNDeKalb47 min
Apr 19, 4:15 AM CDTSpecial Weather StatementHUNDeKalb45 min
Apr 19, 2:34 PM CDTFrost AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more17 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.